MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO NASO PHARYNGO LARYNGOSCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO NASO PHARYNGO LARYNGOSCOPE
Model Number VNL8-J10
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: it was caused due to the loosened scope sleeve.In addition, we confirmed that angle lever trim cap missing, the remote control button(4) rapture.The distal body with lcb had been broken, however, these are not related to the alleged complaint.This report is being filed as part of the pentax backlog management plan.
 
Event or Problem Description
This event occured before use.There was no report of patient harm.Delivery date: august 21, 2019.On (b)(6) 2021, i had visited after being informed that the light intensity of the scope was dark.Confirmed in the presence of dr.But the darkness was not reproduced.Tightening is performed due to looseness of the scope sleeve.Compared to the substitute, but no particular darkness is felt.It is said that it became brighter by tightening the sleeve.Processor confirmation (no error code) just in case.Have a look at the situation at this time.On (b)(6) 2021, i was informed by the facility that the amount of light was dark, so i replaced it with a substitute.

Brand Name
PENTAX
Common Device Name
VIDEO NASO PHARYNGO LARYNGOSCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 19600 12
JA  1960012
MDR Report Key12285955
Report Number9610877-2021-10330
Device Sequence Number3165427
Product Code EOB
UDI-Device Identifier04961333225354
UDI-Public04961333225354
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVNL8-J10
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2021
Initial Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1